ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 340
  • Download : 0
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1989
Language
English
Article Type
Article
Citation

COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063

ISSN
0898-1221
DOI
10.1016/0898-1221(89)90032-1
URI
http://hdl.handle.net/10203/58112
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0